# SDR DHL2002803523

- Difficulty date: September 27, 2002
- Submitted: October 26, 2002
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5754 · Leading Edge Devices
- Part: Frame
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E FRAME PART AT STA 607.000 WITH 1/2 INCH CRACK IN IT.  REMOVED FASTNERS PER SRM 51-1-21 PG 1. STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.  FABRICATED REINFORCING ANGLE (2024.T3 AL 0.032) PER SRM 57-2-0 PG 9-10.  CLEANED TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED REINFORCING ANGLE PER SRM 57-2-0 PG 9-10 AND 51-1-21 PG 1.
